Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Existence of pathwise unique Langevin processes on polytopes with perfect reflection at the boundary
Uppsala university.ORCID iD: 0000-0003-2716-3195
2013 (English)In: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 83, 2211-2219 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2013. Vol. 83, 2211-2219 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-203797ISI: 000324078200011OAI: oai:DiVA.org:kth-203797DiVA: diva2:1082590
Note

QC 20170317

Available from: 2017-03-17 Created: 2017-03-17 Last updated: 2017-03-17Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Önskog, Thomas
In the same journal
Statistics and Probability Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Total: 4 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf